American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Chris J. Conidis. Chain conditions in computable rings. Trans. Amer. Math. Soc. 362 (2010) 6523-6550. MR 2678985.
Abstract, references, and article information
View Article: PDF

[2] Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009) 5805-5837. MR 2529915.
Abstract, references, and article information
View Article: PDF

[3] Noam Greenberg and Antonio Montalbán. Ranked structures and arithmetic transfinite recursion. Trans. Amer. Math. Soc. 360 (2008) 1265-1307. MR 2357696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. H. Gurevič. Detecting algebraic (in)dependence of explicitly presented functions (some applications of Nevanlinna theory to mathematical logic) . Trans. Amer. Math. Soc. 336 (1993) 1-67. MR 991961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] C. H. Langford. On a type of completeness characterizing the general laws for separation of point-pairs . Trans. Amer. Math. Soc. 29 (1927) 96-110. MR 1501378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alonzo Church. On irredundant sets of postulates . Trans. Amer. Math. Soc. 27 (1925) 318-328. MR 1501316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Edward V. Huntington. A new set of postulates for betweenness, with proof of complete independence . Trans. Amer. Math. Soc. 26 (1924) 257-282. MR 1501278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] W. E. Van De Walle. On the complete independence of the postulates for betweenness . Trans. Amer. Math. Soc. 26 (1924) 249-256. MR 1501277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Edward V. Huntington and J. Robert Kline. Sets of independent postulates for betweenness . Trans. Amer. Math. Soc. 18 (1917) 301-325. MR 1501071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ralph E. Root. Limits in terms of order, with example of limiting element not approachable by a sequence . Trans. Amer. Math. Soc. 15 (1914) 51-71. MR 1500965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Edward V. Huntington. A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups . Trans. Amer. Math. Soc. 6 (1905) 17-41. MR 1500691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Edward V. Huntington. Errata: ``A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups'' [Trans.\ Amer.\ Math.\ Soc. {\bf 6} (1905), no. 1, 17--41; 1500691] . Trans. Amer. Math. Soc. 6 (1905) 546. MR 1500475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Oswald Veblen. Definition in terms of order alone in the linear continuum and in well-ordered sets . Trans. Amer. Math. Soc. 6 (1905) 165-171. MR 1500702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Edward V. Huntington. Errata: ``A complete set of postulates for the theory of absolute continuous magnitude'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 2, 264--279; 1500598] . Trans. Amer. Math. Soc. 5 (1904) 549. MR 1500459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Edward V. Huntington. Complete sets of postulates for the theory of real quantities . Trans. Amer. Math. Soc. 4 (1903) 358-370. MR 1500647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Edward V. Huntington. Complete sets of postulates for the theories of positive integral and positive rational numbers . Trans. Amer. Math. Soc. 3 (1902) 280-284. MR 1500599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Edward V. Huntington. A complete set of postulates for the theory of absolute continuous magnitude . Trans. Amer. Math. Soc. 3 (1902) 264-279. MR 1500598.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1